Edge disjoint paths and multicut problems in graphs generalizing the trees - Archive ouverte HAL Access content directly
Reports (Research Report) Year : 2005

Edge disjoint paths and multicut problems in graphs generalizing the trees

Abstract

We generalize all the results obtained for trees in [N. Garg, V. Vazirani, M. Yannakakis. Primal-dual approximation algorithms for integral flow and multicut in trees. Algorithmica 18 (1997), pp. 3-20] to graphs with a fixed cyclomatic number. Moreover, we show that, for a fixed number of source-sink pairs, the minimum multicut problem is polynomial-time solvable in planar graphs and in bounded tree-width graphs. Eventually, we introduce the class of k-edge-outerplanar graphs and show that the integrality gap of the maximum edge-disjoint paths problem is bounded in these graphs.
No file

Dates and versions

hal-01125123 , version 1 (06-03-2015)

Identifiers

  • HAL Id : hal-01125123 , version 1

Cite

Cédric Bentz. Edge disjoint paths and multicut problems in graphs generalizing the trees. [Research Report] CEDRIC-05-948, CEDRIC Lab/CNAM. 2005. ⟨hal-01125123⟩
29 View
0 Download

Share

Gmail Facebook X LinkedIn More